I was diganoised with RA in 2003..Also Hashmoto Thyroid..
Since..I've taken about every anti-inflamatory med..MTX..
At present I take Predisone when swelling & pain (flaring)..+ D.Mard..
I have a question about my L. big toe..
It is fused..swelled..on the bottom of the toe is a sore..
the toe stays numb...my question ..I have not injured this toe in anyway,,,
So I can't figure out why the sore??
My last Dr. visit & blood work was 2 weeks ago...
B/work was good..for me..
I sure would appreciate any input on this...
Thank you for help...
You have already mentioned that you had been diagnosed with RA in 2003.
RA is characterized by small joints arthritis (pain,swelling,fusion).So i am not surprised by the fusion of your left big toe.Moreover you are taking Methotrexate also.And this drug is known to increase the blood uric acid level.So chances are that you may had Gout also,which is the cause of soreness over the toe.
The third possibility may be of a stress fracture due to the weakness of the bone at that part.So in case the bloods were normal, it would be a good idea to have an X-Ray done, of the sore region.
These is no other possibility, which may be causing the soreness.
Feel free to let me know, once you get the X-Ray done so that we can discuss further.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.